# SDR SIMA20121217003

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 22,362 hours, 19,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104922
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2832 THE CREW REPORTED THE EMERGENCY LIGHT BELOW THE COCKPIT DOOR WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY IAW AMM 33-50-04.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
